Simple Search:

An efficient multigrid Poisson solver


Othman, Mohamed and Abdullah, Abdul Rahman (1999) An efficient multigrid Poisson solver. International Journal of Computer Mathematics, 71 (4). pp. 541-553. ISSN 0020-7160; ESSN: 1029-0265

Abstract / Synopsis

In this paper, we introduce an efficient technique known as a quarter sweeps multigrid method for solving two dimensional Poisson equation with the Dirichlet boundary condition. The method with the red black Gauss-Seidel smoothing scheme is shown to be the most superior than the half- and full-sweeps multigrid methods due to Othman et at. [8] and Gupta et al. [5], respectively. Some numerical experiments are included to confirm our recommendation.

Download File

PDF (Abstract)

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Computer Science and Information Technology
DOI Number:
Publisher: Overseas Publishers Association
Keywords: Full-, half- and quarter-sweeps multigrid methods; Performance evaluation; Poisson equation
Depositing User: Nabilah Mustapa
Date Deposited: 04 Jul 2017 11:27
Last Modified: 04 Jul 2017 11:27
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item